International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 66, Pages 4183-4193
Two-point distortion theorems for certain families of analytic
functions in the unit disc
Department of Mathematics and Computer Science, Faculty of Sciences and Arts, Istanbul Kültür University, Istanbul 34191, Turkey
Received 11 August 2002
Copyright © 2003 Yaşar Polatoğlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give two-point distortion theorems for various subfamilies of
analytic univalent functions. We also find the necessary and
sufficient condition for these subclasses of analytic functions.